I have severe abbression kind of feeling near my thigh joint. looks like some fungal infection or something like that. I have used Desitin creame for couple of days, but still the problem persisits. please advice.
Like the answers? Chat privately with the doctor of your choice
Hello, from your description it appears that you have fungal infection. You will need dermatologist consultation for it as treatment includes both oral and topical medicines. Keep the area as dry as possible. Avoid self medication with OTC creams as they may contain steroids which can be harmful for skin and will prolong the infection. Hope this helps you. Best regards, Dr Pinanky Jadhav, Eternis Skin Clinic, Pune
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.